Tuesday, June 7, 2011

Does anyone else. . . .

find it odd that I am on a higher dose of estrogen than someone who is in the process of a gender reassignment from male to female?  I am taking 10 mg a day of Es.tra.ce, 4 mg in the morning and 6 mg at night.

No wonder I feel. . . . not-quite-myself.

9 comments:

  1. Poor thing! I giggled when I read the first sentence (sorry!). Perhaps the doc is just trying to ensure your lining responds? Good luck with upcoming retrival!!

    ReplyDelete
  2. @J'espere, yes, you hit the nail on the head; they just want to make double-sure that your lining is nice and fluffy and welcoming.

    I'm going to be continuing on this dose of estrogen until 12 weeks of pregnancy if this works. This should be interesting. ;-)

    ReplyDelete
  3. It is a little crazy, but you are on it for a much shorter time than someone going through gender reassignment. I had never thought of it in those terms before! Safe travels tonight! Can't wait to hear your updates. Are you planning for a 5 day transfer?

    ReplyDelete
  4. Not quite yourself in a good or bad way? I'm hoping it's a good estrogen high. (-;

    ReplyDelete
  5. @Sweet Georgia, yes, we are hoping/planning for a 5-day transfer, assuming our embryos continue growing and developing as they should.

    @Lost in Space, not really in a good or bad way, just different from my usual. :-)

    ReplyDelete
  6. Loud office LOL.

    You blew my cover that I am not, in fact, working!

    ReplyDelete
  7. this makes me laugh :) Got my estrogen patches ready for my upcoming FET, been told I will use 4 at time!!! craziness.

    ReplyDelete
  8. Good luck tomorrow! The estrogen will stabilizein your body and you will begin to feel like yourself again. Thinking of you and MM. So excited.

    ReplyDelete
  9. That's a little scary!! You may be feeling extra feminine this month, go get a pedicure and buy a new outfit and use the estrogen as an excuse.

    ReplyDelete

I love comments! Just one caution: if you want to leave a negative comment on this blog, I would ask that you question the motive for doing so; I will not publish it. Thanks.